Artículo

Azorero, J.G.; Manfredi, J.J.; Peral, I.; Rossi, J.D. "Limits for Monge-Kantorovich mass transport problems" (2008) Communications on Pure and Applied Analysis. 7(4):853-865
Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

In this paper we study the limit of Monge-Kantorovich mass transfer problems when the involved measures are supported in a small strip near the boundary of a bounded smooth domain, Ω. Given two absolutely continues measures (with respect to the surface measure) supported on the boundary ∂Ω, by performing a suitable extension of the measures to a strip of width ε near the boundary of the domain Ω we consider the mass transfer problem for the extensions. Then we study the limit as ε goes to zero of the Kantorovich potentials for the extensions and obtain that it coincides with a solution of the original mass transfer problem. Moreover we look for the possible approximations of these problems by solutions to equations involving the p-Laplacian for large values of p.

Registro:

Documento: Artículo
Título:Limits for Monge-Kantorovich mass transport problems
Autor:Azorero, J.G.; Manfredi, J.J.; Peral, I.; Rossi, J.D.
Filiación:Departamento de Matemáticas, U. Autónoma de Madrid, 28049 Madrid, Spain
Department of Mathematics, University of Pittsburgh, Pittsburgh, PA 15260, United States
IMDEA Matemáticas, C-IX, Campus UAM, 28049 Madrid, Spain
Dep. de Matemática, FCEyN UBA, (1428) Buenos Aires, Argentina
Palabras clave:Mass transport; Neumann boundary conditions; Quasilinear elliptic equations
Año:2008
Volumen:7
Número:4
Página de inicio:853
Página de fin:865
DOI: http://dx.doi.org/10.3934/cpaa.2008.7.853
Handle:http://hdl.handle.net/20.500.12110/paper_15340392_v7_n4_p853_Azorero
Título revista:Communications on Pure and Applied Analysis
Título revista abreviado:Commun. Pure Appl. Anal.
ISSN:15340392
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_15340392_v7_n4_p853_Azorero.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_15340392_v7_n4_p853_Azorero

Referencias:

  • L. Ambrosio, Lecture Notes on Optimal Transport Problems, Mathematical Aspects of Evolving Interfaces (Funchal, 2000), 1-52, Lecture Notes in Math., 1812, Springer, Berlin, 2003; Aronsson, G., Extensions of functions satisfiying Lipschitz conditions (1967) Ark. Math, 6, pp. 551-561
  • Aronsson, G., Crandall, M.G., Juutinen, P., A tour of the theory of absolutely minimizing functions (2004) Bull. Amer. Math. Soc, 41, pp. 439-505
  • Barles, G., Fully nonlinear Neumann type conditions for second-order elliptic and parabolic equations (1993) J. Differential Equations, 106, pp. 90-106
  • Bhattacharya, T., Di Benedetto, E., Manfredi, J., Limits as p → ∞ of Δpup = f and related extremal problems (1991) Rend. Sem. Mat. Univ. Politec. Torino, pp. 15-68
  • Bouchitte, G., Buttazzo, G., De Pascale, L., A p-laplacian approximation for some mass optimization problems (2003) J. Optim. Theory Appl, 118, pp. 1-25
  • Crandall, M.G., Ishii, H., Lions, P.L., User's guide to viscosity solutions of second order partial differential equations (1992) Bull. Amer. Math. Soc, 27, pp. 1-67
  • Evans, L.C., Gangbo, W., Differential equations methods for the Monge-Kantorovich mass transfer problem (1999) Mem. Amer. Math. Soc, 137
  • García-Azorero, J., Manfredi, J.J., Peral, I., Rossi, J.D., The Neumann problem for the ∞-Laplacian and the Monge-Kantorovich mass transfer problem (2007) Nonlinear Analysis TMA, 66, pp. 349-366
  • García-Azorero, J., Manfredi, J.J., Peral, I., Rossi, J.D., Steklov eigenvalues for the ∞-Laplacian (2006) Rend. Lincei Mat. Appl, 17, pp. 199-210
  • Ishii, H., Loreti, P., Limits os solutions of p-Laplace equations as p goes to infinity and related variational problems (2005) SIAM J. Math. Anal, 37, pp. 411-437
  • Jensen, R., Uniqueness of Lipschitz extensions: Minimizing the sup norm of the gradient (1993) Arch. Rational Mech. Anal, 123, pp. 51-74
  • Juutinen, P., Lindqvist, P., Manfredi, J.J., The ∞-eigenvalue problem (1999) Arch. Rational Mech. Anal, 148, pp. 89-105
  • Juutinen, P., Lindqvist, P., Manfredi, J.J., On the equivalence of viscosity solutions and weak solutions for a quasilinear equation (2001) SIAM J. Math. Anal, 33, pp. 699-717
  • Villani, C., Topics in Optimal Transportation (2003) Amer. Math. Soc. Graduate Studies in Mathematics, 58

Citas:

---------- APA ----------
Azorero, J.G., Manfredi, J.J., Peral, I. & Rossi, J.D. (2008) . Limits for Monge-Kantorovich mass transport problems. Communications on Pure and Applied Analysis, 7(4), 853-865.
http://dx.doi.org/10.3934/cpaa.2008.7.853
---------- CHICAGO ----------
Azorero, J.G., Manfredi, J.J., Peral, I., Rossi, J.D. "Limits for Monge-Kantorovich mass transport problems" . Communications on Pure and Applied Analysis 7, no. 4 (2008) : 853-865.
http://dx.doi.org/10.3934/cpaa.2008.7.853
---------- MLA ----------
Azorero, J.G., Manfredi, J.J., Peral, I., Rossi, J.D. "Limits for Monge-Kantorovich mass transport problems" . Communications on Pure and Applied Analysis, vol. 7, no. 4, 2008, pp. 853-865.
http://dx.doi.org/10.3934/cpaa.2008.7.853
---------- VANCOUVER ----------
Azorero, J.G., Manfredi, J.J., Peral, I., Rossi, J.D. Limits for Monge-Kantorovich mass transport problems. Commun. Pure Appl. Anal. 2008;7(4):853-865.
http://dx.doi.org/10.3934/cpaa.2008.7.853